| Model Number |
BW-412T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the subject device had brush bristles that fell off inside the scope.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause was not identified; however, based on the investigation results, the probable cause of the malfunction is likely the insertion of the channel-opening cleaning brush into the suction cylinder until the brush part was hidden, followed by repeated counterclockwise rotation.This possibly caused slack in the wire strands at the center of the brush, leading to bristle loss.Olympus will continue to monitor field performance for this device.